MAUDE Adverse Event Report: COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET URETERAL, METAL

COOK INC NCIRCLE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET URETERAL, METAL
Model Number G46206
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the wire in the handle portion protruded from the groove" of the ncircle tipless stone extractor during a transurethral ureteroscopic lithotripsy procedure while used with a ureteroscope.The procedure was completed by using another same-like device.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
G4 ¿ pma/510(k) #: exempt.H3 - device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
NCIRCLE TIPLESS STONE EXTRACTOR
Common Device Name
FFL DISLODGER, STONE, BASKET URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25117061
Report Number1820334-2026-00495
Device Sequence Number10390580
Product Code FFL
UDI-Device Identifier00827002462069
UDI-Public(01)00827002462069(17)290218(10)16996847
Combination Product (Y/N)N
Initial Reporter CountryJP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG46206
Device Catalogue NumberNTSE-015115
Device Lot Number16996847
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown